| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Claim#: (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6; -7.50/2.00/90 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6) 2023.The patient experienced excessive vaulting.Intraoperatively the lens was removed.On (b)(6) 2023 a replacement lens of the same length but different axis was implanted and this resolved the problem.The cause of the event was reported as a patient related factor with device causality.